# SDR SWAA2013120923093

- Difficulty date: November 15, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 56,547 hours, 45,599 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651768537
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME INNER CHORD CRACKED AT BS 348.2, STRINGER 17L.  R & R CHORD IAW EO & EA.
